# SDR AALA20120115JFK01

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 46,671 hours, 6,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT EDGE MOUNTED PROXIMITY EMERGENCY LIGHT IS CRUSHED.  REPLACED LIGHT ASSEMBLY FOR AFT GALLEY PROXIMITY EMERGENCY LIGHT.  OPS CHECK NORMAL.
